# SDR YENA20160504369

- Difficulty date: May 4, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 28,554 hours, 17,857 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Faulted
- Location: Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, IN ICING CONDITIONS, WING ICE ON RT WING ANTI-ICE OVERHEAT A/I WING 2 LEAK MASTER WARNING CAME ON; T/S FAULT CODE 30114031AM1 IAW FIM TASK 30-11-00-810-823A.  R & R BACKWALL TEMPERATURE SENSOR SLAT 2 IAW AMM 30-11-02.  OPS CHECK GOOD.  NO FAULTS NOTED.
